# SDR GTIA030083

- Difficulty date: February 15, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO COMPARTMENT APPROX STATION 370 INTERCOSTAL BY LONGERON 30 HAS CORROSION.  REMOVED INTERCOSTAL.  FABRICATED NEW FS 370 INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
